Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on this pill for about 8 months now (Linessa 21). I normally finish my pack on the Tuesday, and then get my period on Friday morning. This time around, just like clockwork, my period came on Friday morning. However, it only seemed to last until Friday night. I'm not having any kind of discharge, no blood or anything even brown. Nothing. This has me a little bit concerned. I didn't miss any of the pills throughout the package.

I was, however, taking Amoxicillin for 10 days for an ear infection from the 23rd of March onward.

So, I'm either terrified that I'm pregnant - or, I'm terrified there's a tampon stuck in there somewhere (though I'm 99% sure that isn't the case). If anybody could offer any kind of suggestion, I would be most appreciative.

Loading...

It is completely common that after you take birth control pills after certain period of time - and 8 months definitely is enough time - and you take them regularly, your periods should get lighter and lighter. You could even skip having a period altogether if you just continued to take active pills and didn't take inactive ones at all. Antibiotics can play a part, but Amoxicillin is one of the regular broad spectrum antibiotics for which has never been proven that has effect on BC pills, unlike some stronger antibiotics. So, the pill did that.
Reply

Loading...

Is it common for being on the pill for 2-3 months and that happening also?
Reply

Loading...

ok so ive been on the pill for a few months now every month is the same i come on my cycle the last wendesday of the month and by sunday or staurday im off but this time it came on a wednesday and i was off friday.. i missed a couple pills this month could i be pregnate or is it because  i missed a few pills 

Reply

Loading...